# SDR SWAA2019050132200

- Difficulty date: April 23, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36663
- Aircraft time: 30,152 hours, 18,081 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5304
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER, NR 4 INSPAR RIB STA. 120.3 VERTICAL STIFFENERS CRACKED AT LOWER END.  R&R RIB AT IAW SRM AND DWG.
